MAUDE Adverse Event Report: West Pharma. Services IL, Ltd. Mix2Vial 20/20; Set, I.V. Fluid Transfer

West Pharma. Services IL, Ltd. Mix2Vial 20/20; Set, I.V. Fluid Transfer
Catalog Number 900165
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction

Brand Name
Mix2Vial 20/20
Common Device Name
Set, I.V. Fluid Transfer
Manufacturer (Section D)
West Pharma. Services IL, Ltd.
4 hasheizaf street
ra'anana, 43664 11
IS  4366411
Manufacturer (Section G)
West Pharma. Services IL, Ltd.
4 hasheizaf street
ra'anana, 43664 11
IS   4366411
Manufacturer Contact
lynn lundy
530 herman o. west drive
exton, PA 19341
+1(484)885-3298
MDR Report Key50157968
Report Number3000223297-2026-00042
Device Sequence Number9341304
Product Code LHI
UDI-Device Identifier07290108240801
UDI-Public(01)07290108240801(17)310331(10)L638
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K031861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number900165
Device Lot NumberL638
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown